본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of symbolic computation v.86, 2018년, pp.1 - 19   SCI SCIE
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

On GrObner bases and Krull dimension of residue class rings of polynomial rings over integral domains

Francis, Maria Dukkipati, Ambedkar
  • 초록  

    Abstract Given an ideal a in A [ x 1 , … , x n ] where A is a Noetherian integral domain, we propose an approach to compute the Krull dimension of A [ x 1 , … , x n ] / a , when the residue class ring is a free A -module. When A is a field, the Krull dimension of A [ x 1 , … , x n ] / a has several equivalent algorithmic definitions by which it can be computed. But this is not true in the case of arbitrary Noetherian rings. For a Noetherian integral domain A we introduce the notion of combinatorial dimension of A [ x 1 , … , x n ] / a and give a GrObner basis method to compute it for residue class rings that have a free A -module representation w.r.t. a lexicographic ordering. For such A -algebras, we derive a relation between Krull dimension and combinatorial dimension of A [ x 1 , … , x n ] / a . An immediate application of this relation is that it gives a uniform method, the first of its kind, to compute the dimension of A [ x 1 , … , x n ] / a without having to consider individual properties of the ideal. For A -algebras that have a free A -module representation w.r.t. degree compatible monomial orderings, we introduce the concepts of Hilbert function, Hilbert series and Hilbert polynomials and show that GrObner basis methods can be used to compute these quantities. We then proceed to show that the combinatorial dimension of such A -algebras is equal to the degree of the Hilbert polynomial. This enables us to extend the relation between Krull dimension and combinatorial dimension to A -algebras with a free A -module representation w.r.t. a degree compatible ordering as well.


  • 주제어

    Gröbner bases over commutative rings .   Krull dimension of residue class rings of polynomial rings over rings .   Independent sets modulo an ideal.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기